Rocky Mountain Journal of Mathematics

On the multiplicity of $T\oplus T\oplus \cdots \oplus T$


Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 20, Number 2 (1990), 445-466.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


HERRERO, D.; WOGEN, W. On the multiplicity of $T\oplus T\oplus \cdots \oplus T$. Rocky Mountain J. Math. 20 (1990), no. 2, 445--466. doi:10.1216/rmjm/1181073120.

Export citation


  • C. Apostol, L.A. Fialkow, D.A. Herrero and D. Voiculescu, Approximation of Hilbert space operators. Volume II, Research Notes in Mathematics 102, Pitman Adv. Books Program, Boston-London-Melbourne, 1984.
  • A. Atzmon, Multilinear mappings and estimates of multiplicity, Integral Equations Operator Theory 10 (1987), 1-16.
  • S. Caradus, W. E. Pfaffenberger and B. Yood, Calkin algebras and algebras of operators on Banach spaces, Lect. Notes in Pure and Appl. Math. 9, Marcel Dekker, Inc., New York, 1974.
  • J. B. Conway, Subnormal operators, Research Notes in Math. 51, Pitman Adv. Books Program, Boston-London-Melbourne, 1981.
  • G. Corach and F.D. Suárez, Stable rank in holomorphic function algebras, Illinois J. Math. 29 (1985), 627-639.
  • -------- and --------, Extension problems and stable rank in commutative Banach algebras, Topology Appl. 21 (1985), 1-8.
  • J. A. Deddens, On $A \oplus A^*$, Preprint, not for publication, 1972.
  • T. W. Gamelin, Uniform algebras, Prentice Hall, Englewood Cliffs, New Jersey, 1969.
  • P. R. Halmos, A Hilbert space problem book (2nd ed.) revised and enlarged, Springer-Verlag, New York-Heidelberg-Berlin, 1982.
  • D.A. Herrero, Eigenvectors and cyclic vectors for bilateral weighted shifts, Rev. Un. Mat. Argentina 26 (1972), 24-41.
  • --------, On multicyclic operators, Integral Equations Operator Theory 1 (1978), 57-102.
  • --------, Possible structures for the set of cyclic vectors, Indiana Univ. Math. J. 28 (1980), 913-926.
  • --------, On the multiplicities of the powers of a Banach space operator, Proc. Amer. Math. Soc. 94 (1985), 239-243.
  • --------, The Fredholm structure of an $n$-multicyclic operator, Indiana Univ. Math. J. 36 (1987), 549-566.
  • --------, and L. Rodman, The multicyclic $n$-tuples of an $n$-multicyclic operator, and analytic structures on its spectrum, Indiana Univ. Math. J. 34 (1985), 619-629.
  • P. W. Jones, D. Marshall and T. Wolff, Stable rank of the disc algebra, Proc. Amer. Math. Soc. 96 (1986), 603-604.
  • N. K. Nikol'skiĭ and V.I. Vasjunin, Control subspaces of minimal dimension and root vectors, Integral Equations Operator Theory 6 (1983), 274-311.
  • W.R. Wogen, On some operators with cyclic vectors, Indiana Univ. Math. J. 27 (1978), 163-171.
  • --------, On cyclicity of commutants, Integral Equations Operator Theory 5 (1982), 141-143.